# SDR SWAA2019031230508

- Difficulty date: March 7, 2019
- Submitted: March 12, 2019
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32466
- Aircraft time: 51,719 hours, 30,446 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: 182A1500
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER AT STA 120.3, THIRD STIFFENER AFT FROM LEADING EDGE CRACKED.  REPAIRED STIFFENER IAW SRM.
